# SDR DL757090388

- Difficulty date: March 11, 2009
- Submitted: March 18, 2009
- Operation: Air carrier
- Aircraft: N652DL
- Make and model: Boeing 757232
- Aircraft serial: 24392
- Aircraft time: 66,348 hours, 29,328 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 143N33203
- Condition: Dented
- Location: Fs 600-640
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CURRENT HMV, DENTS WERE FOUND AT STA 600- STA 640 BETWEEN S-16L AND S-18L.  BOEING WAS CONTACTED FOR PREFERRED REPAIR.  DENT AT FS 600 WAS ACCEPTABLE AS IS, AND THE DENTS BETWEEN 620 AND 640 WERE REPAIRED WITH AN EXTERNAL DOUBLER.  THE REPAIR AREA HAD A DTA COMPLETED, AND THE AREA IS CONSIDERED A CATEGORY B, WITH SUPPLEMENTAL INSPECTIONS TO BEGIN ONCE THE AIRFRAME HAS ACCUMULATED 37,500 CYCLES.
